Alert archive / Texas / Small Craft Advisories in 2012
Small Craft Advisory 49, NWS Houston/Galveston, TX
NWS Houston/Galveston, TX issued this small craft advisory at Dec 9, 2012, 9:35 AM CST. It took effect at Dec 10, 2012, 6:00 AM CST. It was in force for 21 hr.
The area
The counties it named.
The facts
- Issued
- Dec 9, 2012, 9:35 AM CST (15:35 UTC)
- In effect from
- Dec 10, 2012, 6:00 AM CST
- Expired
- Dec 11, 2012, 2:38 AM CST
- In force
- 21 hr
- Issued by
- NWS Houston/Galveston, TX
The text
As transmitted, in the capitals the NWS used until 2016.
703 WHUS74 KHGX 091535 MWWHGX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 935 AM CST SUN DEC 9 2012 ...STRONG SMALL CRAFT ADVISORY CONDITIONS EXPECTED BEHIND COLD FRONT ON MONDAY... GMZ330-335-092345- /O.NEW.KHGX.SC.Y.0049.121210T1200Z-121211T0000Z/ MATAGORDA BAY-GALVESTON BAY- 935 AM CST SUN DEC 9 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO 6 PM CST MONDAY... THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 6 PM CST MONDAY. * WINDS...20 TO 30 KNOTS WITH A FEW HIGHER GUSTS. * WAVES...ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ350-355-370-375-092345- /O.NEW.KHGX.SC.Y.0049.121210T1200Z-121211T1000Z/ WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM- WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM- 935 AM CST SUN DEC 9 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM MONDAY TO 4 AM CST TUESDAY... THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 AM MONDAY TO 4 AM CST TUESDAY. * WINDS...20 TO 30 KNOTS WITH FEW GUSTS TO GALE FORCE. * SEAS...3 TO 6 FEET NEARSHORE...6 TO 10 FEET 20 TO 60 NM OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
6 follow-up statements
346 WHUS74 KHGX 092112 MWWHGX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 312 PM CST SUN DEC 9 2012 ...STRONG SMALL CRAFT ADVISORY CONDITIONS EXPECTED BEHIND COLD FRONT ON MONDAY... GMZ330-335-100515- /O.CON.KHGX.SC.Y.0049.121210T1200Z-121211T0000Z/ MATAGORDA BAY-GALVESTON BAY- 312 PM CST SUN DEC 9 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM TO 6 PM CST MONDAY... * WINDS...20 TO 30 KNOTS WITH A FEW HIGHER GUSTS. * WAVES...ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ350-355-370-375-100515- /O.CON.KHGX.SC.Y.0049.121210T1200Z-121211T1000Z/ WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM- WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM- 312 PM CST SUN DEC 9 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM MONDAY TO 4 AM CST TUESDAY... * WINDS...20 TO 30 KNOTS WITH FEW GUSTS TO GALE FORCE. * SEAS...SIGNIFICANT WAVE HEIGHT 3 TO 5 FEET NEARSHORE...5 TO 8 FEET 20 TO 60 NM OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
198 WHUS74 KHGX 100315 MWWHGX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 915 PM CST SUN DEC 9 2012 ...STRONG SMALL CRAFT ADVISORY CONDITIONS EXPECTED BEHIND COLD FRONT ON MONDAY... GMZ330-335-101115- /O.CON.KHGX.SC.Y.0049.121210T1200Z-121211T0000Z/ MATAGORDA BAY-GALVESTON BAY- 915 PM CST SUN DEC 9 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM TO 6 PM CST MONDAY... * WINDS...20 TO 30 KNOTS WITH A FEW HIGHER GUSTS. * WAVES...ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ350-355-370-375-101115- /O.CON.KHGX.SC.Y.0049.121210T1200Z-121211T1000Z/ WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM- WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM- 915 PM CST SUN DEC 9 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM MONDAY TO 4 AM CST TUESDAY... * WINDS...20 TO 30 KNOTS WITH FEW GUSTS TO GALE FORCE. * SEAS...SIGNIFICANT WAVE HEIGHT 3 TO 5 FEET NEARSHORE...5 TO 8 FEET 20 TO 60 NM OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
722 WHUS74 KHGX 101241 MWWHGX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 641 AM CST MON DEC 10 2012 ...STRONG SMALL CRAFT ADVISORY CONDITIONS EXPECTED BEHIND COLD FRONT TODAY... GMZ350-355-370-375-102045- /O.EXT.KHGX.SC.Y.0049.000000T0000Z-121211T0600Z/ WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM- WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM- 641 AM CST MON DEC 10 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WINDS...20 TO 30 KNOTS WITH FEW HIGHER GUSTS TO GALE FORCE. * SEAS...SIGNIFICANT WAVE HEIGHT 3 TO 6 FEET NEARSHORE...5 TO 9 FEET 20 TO 60 NM OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ330-335-102045- /O.CON.KHGX.SC.Y.0049.000000T0000Z-121211T0000Z/ MATAGORDA BAY-GALVESTON BAY- 641 AM CST MON DEC 10 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WINDS...20 TO 30 KNOTS WITH A FEW HIGHER GUSTS TO NEAR GALE FORCE. * WAVES...ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
484 WHUS74 KHGX 101524 MWWHGX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 924 AM CST MON DEC 10 2012 ...SMALL CRAFT ADVISORY IN EFFECT... GMZ330-335-102330- /O.CON.KHGX.SC.Y.0049.000000T0000Z-121211T0000Z/ MATAGORDA BAY-GALVESTON BAY- 924 AM CST MON DEC 10 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WINDS...NORTH AT 20 TO 30 KNOTS. * WAVES...ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ350-355-370-375-102330- /O.CON.KHGX.SC.Y.0049.000000T0000Z-121211T0600Z/ WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM- WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM- 924 AM CST MON DEC 10 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WINDS...NORTH AT 20 TO 30 KNOTS WITH FEW HIGHER GUSTS TO GALE FORCE. * SEAS...4 TO 6 FEET NEARSHORE...5 TO 9 FEET 20 TO 60 NM OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
190 WHUS74 KHGX 102127 MWWHGX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 327 PM CST MON DEC 10 2012 ...SMALL CRAFT ADVISORY IN EFFECT... GMZ330-335-102230- /O.CAN.KHGX.SC.Y.0049.000000T0000Z-121211T0000Z/ MATAGORDA BAY-GALVESTON BAY- 327 PM CST MON DEC 10 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS CANCELLED THE SMALL CRAFT ADVISORY. WIND SPEEDS HAVE FALLEN BELOW THE SUSTAINED 20 KNOTS NEEDED FOR AN ADVISORY. THEY MAY PICK BACK UP TO NEAR 15 KNOTS OVERNIGHT SO MARINERS SHOULD STILL USE CAUTION. $$ GMZ350-355-370-375-110530- /O.EXT.KHGX.SC.Y.0049.000000T0000Z-121211T0900Z/ WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM- WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM- 327 PM CST MON DEC 10 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM CST TUESDAY... * WINDS...NORTH AROUND 20 KNOTS. * SEAS...4 FEET NEARSHORE...5 TO 8 FEET BEYOND 20 NM OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
381 WHUS74 KHGX 110838 MWWHGX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 238 AM CST TUE DEC 11 2012 ...SMALL CRAFT ADVISORY CANCELLED... .WINDS AND SEAS HAVE FALLEN BELOW ADVISORY LEVELS. THE SMALL CRAFT ADVISORIES HAVE BEEN CANCELLED. GMZ350-355-370-375-110945- /O.CAN.KHGX.SC.Y.0049.000000T0000Z-121211T0900Z/ WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM- WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM- 238 AM CST TUE DEC 11 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND SEAS HAVE FALLEN BELOW ADVISORY LEVELS. THE SMALL CRAFT ADVISORIES HAVE BEEN CANCELLED. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before this small craft advisory went out at Dec 9, 6:28 AM CST, 3 hours 7 minutes earlier.
Area forecast discussion, Dec 9, 6:28 AM CST, 3 hours 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 628 AM CST SUN DEC 9 2012 .DISCUSSION... SEE 12Z AVIATION DISCUSSION. && .AVIATION... WIDESPREAD IFR/LIFR CONDITIONS SHOULD IMPROVE TO MVFR BY MID MORNING...HOWEVER PREVAILING MVFR CONDITIONS SHOULD CONTINUE THROUGHOUT THE DAY AS ABUNDANT LOW LEVEL MOISTURE CONTINUES TO FLOW INTO SE TEXAS. A WEAK UPPER LEVEL DISTURBANCE WILL MOVE ACROSS THE AREA TONIGHT...TRIGGERING WIDESPREAD MVFR SHRA/TSRA ACTIVITY OVERNIGHT. THE LONG ANTICIPATED COLD FRONT SHOULD CLEAR CLL BY 05Z...PASS THROUGH THE HOUSTON METRO AREA AROUND 07/08Z...AND MOVE OFF THE COAST AROUND 12Z. GUSTY NORTH WINDS AND MVFR CIG CONDITIONS SHOULD CONTINUE BEHIND THE FRONT. 44 && .PREV DISCUSSION... /ISSUED 437 AM CST SUN DEC 9 2012/ DISCUSSION... ANOTHER WARM MORNING ACROSS SOUTHEAST TEXAS TODAY WITH AREAS OF LOW STRATUS AND PATCHY FOG DEVELOPING ACROSS THE REGION. STREAMER SHOWERS THAT WE SAW DEVELOPING ACROSS THE REGION THIS TIME YESTERDAY ARE ABSENT...ALTHOUGH EXPECTING SOME SCATTERED SHOWERS TO DEVELOP BY MID TO LATE MORNING AS A WEAK UPPER LEVEL DISTURBANCE MOVES OVERHEAD FROM THE SOUTHWEST. TEMPERATURES WILL ONCE AGAIN REACH INTO THE UPPER 70S AND LOW 80S THIS AFTERNOON. SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE TO INCREASE IN COVERAGE THROUGH THE EVENING AHEAD OF THE MUCH ANTICIPATED COLD FRONT WHICH WILL BEGIN MOVING INTO SOUTHEAST TEXAS LATE THIS EVENING AND WILL MOVE OFFSHORE EARLY MONDAY MORNING. STRONG UPPER LEVEL FLOW WILL SUPPORT THE POTENTIAL FOR SOME STRONG TO SEVERE THUNDERSTORMS TONIGHT...PARTICULARLY ACROSS OUR NORTHERN COUNTIES...WITH THE PRIMARY THREAT BEING STRONG WINDS. TEMPERATURES WILL FALL QUICKLY BEHIND THE FRONT INTO THE 40S AND 50S AND AFTERNOON HIGHS ON MONDAY WILL STRUGGLE TO RISE MUCH FROM EARLY MORNING VALUES. COOLER AND DRIER CONDITIONS WILL CONTINUE THROUGH THE MIDDLE OF THE WEEK AS ANOTHER UPPER LEVEL TROUGH REINFORCES THE DRY AIRMASS ACROSS THE REGION ON WEDNESDAY. MOISTURE BEGINS TO RETURN TO THE REGION ON THURSDAY AHEAD OF YET ANOTHER APPROACHING UPPER LEVEL TROUGH. SIGNIFICANT DIFFERENCES EXIST IN THE MODEL SOLUTIONS FOR THIS SYSTEM AND WILL NOT MAKE ANY LARGE CHANGES TO THE EXTENDED FORECAST...WHICH CALLS FOR INCREASED RAIN CHANCES FRIDAY AND SATURDAY AND SLIGHTLY COOLER CONDITIONS ON SUNDAY. 38 MARINE... MODERATE SOUTH WINDS WILL PERSIST THROUGH SUNDAY WITH SEAS RUNNING 3 TO 4 FEET. THE MAIN HAZARD THIS WEEK WILL BE A STRONG COLD FRONT THAT SHOULD PUSH A LINE OF THUNDERSTORMS OFF THE COAST...AND PRODUCE STRONG NORTHERLY WINDS BEHIND IT ON MONDAY MORNING. A SCA WILL BE LIKELY FOR ALL COASTAL WATERS BEHIND THE FRONT. NORTH WINDS SHOULD BE SUSTAINED AT 25 TO 30 KNOTS WITH OCCASIONAL GUSTS TO 35 KNOTS. SEAS SHOULD BUILD TO 7 TO 10 KNOTS MONDAY AFTERNOON. WINDS AND SEAS WILL IMPROVE ON TUESDAY AS THE FOCUS OF THE HIGH PRESSURE SLIDES TO THE EAST. RETURN FLOW SHOULD SET UP FOR THE END OF THE WEEK AND MAY GET SCEC CONDITIONS WITH SFC LOW FORMING IN THE PLAINS NEXT FRI. 44 && .PRELIMINARY POINT TEMPS/POPS... COLLEGE STATION (CLL) 79 41 49 28 51 / 40 70 20 10 0 HOUSTON (IAH) 81 47 49 33 54 / 30 70 50 10 0 GALVESTON (GLS) 76 58 59 42 55 / 20 80 50 10 10 && .HGX WATCHES/WARNINGS/ADVISORIES... TX...NONE. GM...NONE. && DISCUSSION...38 AVIATION/MARINE...44
Hazardous weather outlook, Dec 9, 5:05 AM CST, 4 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 505 AM CST SUN DEC 9 2012 TXZ163-164-176>179-195>200-210>214-226-227-235>238-101115- AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND- GALVESTON-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY-MADISON-MATAGORDA- MONTGOMERY-POLK-SAN JACINTO-TRINITY-WALKER-WALLER-WASHINGTON- WHARTON- 505 AM CST SUN DEC 9 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND EVENING AHEAD OF A STRONG COLD FRONT. SOME OF THESE THUNDERSTORMS WILL BE STRONG TO SEVERE...WITH DAMAGING STRAIGHT LINE WINDS AND SMALL HAIL THE PRIMARY THREAT. THE GREATEST THREAT FOR SEVERE WEATHER WILL EXIST ACROSS OUR NORTHERN AND NORTHEASTERN COUNTIES THIS EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE AGAIN ON FRIDAY AND SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. GMZ330-335-350-355-370-375-101115- GALVESTON BAY-MATAGORDA BAY- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM- WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM- 505 AM CST SUN DEC 9 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP ACROSS THE COASTAL WATERS AHEAD OF A STRONG COLD FRONT THAT WILL ARRIVE AT THE COAST AFTER MIDNIGHT. STRONG NORTH WINDS WITH GUSTS TO GALE FORCE POSSIBLE ARE EXPECTED BEHIND THE FRONT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY STRONG NORTH WINDS WILL CONTINUE ACROSS THE COASTAL WATERS THROUGH LATE MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS Houston/Galveston, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 9, 6:43 AM CST | Dense Fog Advisory | HGX | Brazoria, Chambers, Fort Bend, Galveston, Harris, Jackson and 4 more | 2 hr |
| Dec 9, 5:00 PM CST | Special Weather Statement | HGX | Houston | 45 min |
| Dec 9, 5:03 PM CST | Special Weather Statement | HGX | Polk, Trinity, Walker | 42 min |
| Dec 9, 5:25 PM CST | Special Weather Statement | HGX | Burleson | 50 min |
Nearby
Small Craft Advisories in Texas, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.